On monotonic solutions of a functional equation (I)
Annales Polonici Mathematici, Tome 9 (1960) no. 3, pp. 295-297
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_9_3_295_297,
author = {M. Kuczma},
title = {On monotonic solutions of a functional equation {(I)}},
journal = {Annales Polonici Mathematici},
pages = {295--297},
year = {1960},
volume = {9},
number = {3},
doi = {10.4064/ap-9-3-295-297},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-9-3-295-297/}
}
M. Kuczma. On monotonic solutions of a functional equation (I). Annales Polonici Mathematici, Tome 9 (1960) no. 3, pp. 295-297. doi: 10.4064/ap-9-3-295-297
Cité par Sources :